# SDR C2XA08SH009

- Difficulty date: January 16, 2008
- Submitted: January 17, 2008
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 14,024 hours, 7,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: N6THKC51000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK 192 KL PANEL HAS COMPOSITE DAMAGE ON SCREW HOLE.  MX REPAIRED 192 KL PANEL IAW 145 SRM 52-40-01 STEP 2 A THRU C AND EC 5750-01315 REV E.  THE AIRCRAFT WAS APPROVED TO RETURN FOR SERVICES.
